71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Numbness in legs.

3 REPLIES 3
Seashell60
Member

Re: Numbness in legs.

Hi Shellby, Welcome to what I think is one of the best support forums I have found!

I finished FEC~T last June (followed by 15 Rads and now on Anastrozole) and am experiencing a recurrence of side effects plus additional ones from the hormones! It never rains but it pours!

One of the major side effects I have had since last year is the numbness/tingling/pins and needles in both my hands and legs/feet, mostly in legs and feet.

I had to laugh this week where it has been warm and sunny i like to sit outside in the back garden and read and my son had to keep telling me that there was a fly on my leg or foot because i couldnt feel it walking along on certain bits!! LOL!

My Onco told me that this side effect could go on for years! I also sometimes get this weird feeling that when i get up and start walking its like the muscles in my legs turn to jelly for a minute and you think they are going to buckle so i shake them and it goes away!

Keep smiling and take care!

 

Cheers, Michele x

Shellby
Member

Re: Numbness in legs.

Thank you
Janet_BCC
Member

Re: Numbness in legs.

Hi Shellby

 

Welcome to the forum.

 

You might find it helps to phone our Helpline for information and support.  They are open from 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

Shellby
Member

Numbness in legs.

Hi, I'm new to this forum. I finished chemo 6 months ago. Fec t. I am on my 12th herceptin and over the last week have developed numb legs. Has anyone else experienced this ?